# SDR AALA202403257411

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 28,201 hours, 11,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR HANDLES GETS JAMMED AND IS HARD TO OPEN. ADJUSTED AND LUBRICATED DOOR SILLS LAVATORY DOOR NOW OPENS AND CLOSES NORMALLY. PER AMM 52-50-00.
